Doctors Lounge - Hematology AnswersBack to Hematology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/12/2017.
Forum Name: Hematology Topics
|cmnixhp - Tue Feb 12, 2008 6:34 pm||
I recently spent six days in the hospital after finding out I have a bloodclot at the bottom of each lung. I have been taking Coumadin. The doctor sent me home with no restrictions as far as activity level and said I could go back to work (I work with 2 and 3 year old children). Is it typical that there are no restrictions?
|Dr. Chan Lowe - Tue Feb 12, 2008 10:48 pm||
This is fairly typical. Keep in mind that while you are on the coumadin your risk of bleeding goes up (since it s an anti-clotting medicine). If you fall and have any significant trauma you may develop large bruises. If you hit your head you should be aware of signs if intracranial bleeding to watch for including headache, nausea/vomiting, and changes in mental status. If any of these appear you should be seen immediately.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.